# SDR YV3R2019083020174

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-TH
- Make and model: Robsin R22BETAII
- Aircraft serial: 4225
- Aircraft time: 6,300 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fanwheel
- Part number: B1741
- Part serial: LOT586
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 HUB ATTACHMENT HARDWARE WAS NOT TORQUED.
